Main Article Content

Abstract

Utilizing a simple relationship between two truncated moments as well as certain functions of the 1st and of the nth order statistics, we characterize three extended classes of distributions proposed in (2015)

Keywords

Univariate continuous distributions Characterizations

Article Details

Author Biography

G.G. Hamedani, Marquette University

Depertment of Mathematics, Statistics and Computer Science

Professo

Publication information

Published: 2015-12-03

Issue: Vol. 11 No. 4, 2015

Pages: 473-480

DOI: 10.18187/pjsor.v11i4.1062

How to Cite

Hamedani, G. (2015). Characterizations of NWP, ETGR and TWL Distributions. Pakistan Journal of Statistics and Operation Research, 11(4), 473-480. https://doi.org/10.18187/pjsor.v11i4.1062

Most read articles by the same author(s)

<< < > >>